# SDR 2022F00351

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Aircraft: N441PC
- Make and model: Lear 35A
- Aircraft serial: 35A668
- Aircraft time: 9,314 hours, 5,921 cycles
- Engine: Garrtt TFE7312
- Engine time: 17,387 hours, 12,487 cycles
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Hydraulic Line
- Part number: 2307024372
- Condition: Leaking
- Location: Zone 500
- Part time: 9,314 hours, 5,921 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: K, S
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF FROM KFXE, I RAN THE AFTER TAKE OFF CHECKLIST. I CHECKED THE HYDRAULIC PRESSURE, AND IT WAS NORMAL. UPON REACHING 10,000FT, THE CREW NOTICED THE "LOW HYD" LIGHT CAME ON AND THERE WAS NO HYDRAULIC PRESSURE. AFTER RUNNING THREE "AMBER" NORMAL CHECKLIST, WE KNEW WE WOULD HAVE NO HYDRAULICS TO RUN THE SPOILERS, BRAKES, AND GEAR. AFTER FURTHER FURTHER DISCUSSION WE DECLARED AN EMERGENCY WITH MIAMI CENTER, JETTISONED FUEL AND HEAD FOR THE LONGEST RUNWAY AT KFLL. THE CHECKLIST CALLED FOR6,200 FT OF RUNWAY DISTANCE TO LAND AND KNEW AT KFLL28R HAD 9000FT. OF PAVEMENT. UPON LANDING, THE THRUST REVERSERS DIDN'T DEPLOY AS STATED WITH THE DH4000S.WE USED EMERGENCY BRAKING AND CAME TO A STOP AROUND THE 8400FT MARK AT KFLL. I TRIED TO INFORM THE TOWER OF THE EVACUATION FIVE TIMES WITH NO ANSWER. WE RAN THE AFTER LANDING CHECKLIST AND SHUTDOWN CHECKLIST ON THE RUNWAY, AND CHOSE NOT TO DO THE EMERGENCY EVACUATION DUE TO NO SUSPECTED FIRE OR DAMAGE TO ANY AIRCRAFT PARTS( MINUS THE LANDING GEAR AND TIRES).THERE ENDED UP BEING NO NOTICEABLE DAMAGE TO THE AIRCRAFT MINUS THE HYDRAULIC LEAK THAT HAPPENED SOMETIME AFTER CLIMBING .
